Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from hair loss due to vitamin B and calcium deficiency. Pimples and rashes on the face. Treatment options?

hello doctor... i am having hair fall.... and i got all test with blood samples.. so i got reports as i have vitm B12 127 and , calcium deficiemcy and also Vitm D deficiency.. now doctor prescribed me *x shampoo but problem is i am having hair loss along wid that i have small pimples or rash on my face... i am unable to go out with dat face.. is *x shampoo good to use
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
The reason of your hair fall is vitamin deficiency.
Take multi vitamin tablet daily with vitamin E daily for at least 6-8 months.
Take health nourishing vitamin rich diet.
Take more leafy vegetables like spinach.
Take more sprouts of cereals in diet.
You can use any good shampoo as it has no effect just it clean your scalp.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor